RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2003, Number 7, Pages 18–26 (Mi ivm311)  

This article is cited in 4 scientific papers (total in 4 papers)

On the method of integrating matrices for systems of ordinary differential equations

R. Z. Dautova, M. M. Karchevskii, V. N. Paimushinb

a Kazan State University, The Faculty of Computer Science and Cybernetics
b Tupolev Kazan State Technical University

Full text: PDF file (173 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2003, 47:7, 16–24

Bibliographic databases:
UDC: 519.63
Received: 21.06.2001

Citation: R. Z. Dautov, M. M. Karchevskii, V. N. Paimushin, “On the method of integrating matrices for systems of ordinary differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, no. 7, 18–26; Russian Math. (Iz. VUZ), 47:7 (2003), 16–24

Citation in format AMSBIB
\Bibitem{DauKarPai03}
\by R.~Z.~Dautov, M.~M.~Karchevskii, V.~N.~Paimushin
\paper On the method of integrating matrices for systems of ordinary differential equations
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2003
\issue 7
\pages 18--26
\mathnet{http://mi.mathnet.ru/ivm311}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2016152}
\zmath{https://zbmath.org/?q=an:1076.65066}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2003
\vol 47
\issue 7
\pages 16--24


Linking options:
  • http://mi.mathnet.ru/eng/ivm311
  • http://mi.mathnet.ru/eng/ivm/y2003/i7/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. B. Badriev, M. V. Makarov, V. N. Paimushin, “Prodolno-poperechnyi izgib po tsilindricheskoi forme trekhsloinoi plastiny, podkreplennoi v tortsevykh secheniyakh absolyutno tverdymi telami”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 159, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2017, 174–190  mathnet  elib
    2. I. B. Badriev, M. V. Makarov, V. N. Paimushin, S. A. Kholmogorov, “Osesimmetrichnye zadachi o geometricheski nelineinom deformirovanii i ustoichivosti trekhsloinoi tsilindricheskoi obolochki s konturnymi podkreplyayuschimi sterzhnyami”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 159, no. 4, Izd-vo Kazanskogo un-ta, Kazan, 2017, 395–428  mathnet  elib
    3. Paimushin V.N., Kholmogorov S.A., Badriev I.B., Makarov M.V., “Tension-Compression and Shear of Plane Test Specimens From Laminated Composites With the [90 Degrees](S) Structure. Initial Stress-Strain State”, Lobachevskii J. Math., 40:11, SI (2019), 1967–1986  crossref  isi
    4. Badriev I.B. Kholmogorov S.A. Makarov V M. Paimushin V.N., “Transforming Calculated Schemes in Geometrically Non-Linear Mechanics Problems of the Sandwich Plates With Contour Reinforcing Beams”, Lobachevskii J. Math., 40:4, SI (2019), 400–414  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:248
    Full text:92
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020